# SDR HNAA2012022100599

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 39,985 hours, 42,687 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: V319
- Condition: Inoperative
- Location: Nr 2 Beta System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

NR 2 BETA LOCKOUT FAILED AFTER TAKE OFF.   RETURNED TO FIELD.  R & R  BETA LOCKOUT SWITCH 6141-S6, NO FIX.  R & R PLA SWITCH 6141-S4.  OPS CHECKED GOOD.  PERFORMED BETA LOCKOUT TEST FUNCTION, CHECK IAW RUN MANUAL.  OPS CHECK GOOD.
